# SDR DALA2018082985339

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 78,489 hours, 60,723 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 2179,   RETURNED TO DEPARTURE,  DUE TO THE NR 2 ENGINE COMPRESSOR STALL, SHORTLY AFTER TAKE-OFF. MAINTENANCE FOUND DAMAGE TO ACOUSTIC PANELS AND BLEED DUCTS IN COLD STREAM AROUND BLEED VALVES.  THE ENGINE WAS REPLACED.
